Protective immunity to Porphyromonas gingivalis infection in a murine model.

Bird P.S., Gemmell E., Polak B., Paton R.G., Sosroseno W. and Seymour G.J. (1995) Protective immunity to Porphyromonas gingivalis infection in a murine model.. Journal of Periodontology, 66 5: 351-362.

Author Bird P.S.
Gemmell E.
Polak B.
Paton R.G.
Sosroseno W.
Seymour G.J.
Title Protective immunity to Porphyromonas gingivalis infection in a murine model.
Journal name Journal of Periodontology   Check publisher's open access policy
ISSN 0022-3492
Publication date 1995-01-01
Sub-type Article (original research)
Volume 66
Issue 5
Start page 351
End page 362
Total pages 12
Subject 3500 Dentistry
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 42 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Aug 2016, 14:26:06 EST by System User